# SDR UALA2009050801319

- Difficulty date: May 8, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201U1
- Part serial: 0798
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  PERFORMED LEAK TEST.  COULD NOT FIND A LEAK.  DISCHARGED THE BOTTLE AND VALVE WILL BE FULLY DISASSEMBLED AND REWORKED.
